# SDR DALA2024051305134

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 44,187 hours, 30,970 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1116 L21r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=1116 LONGERON 21R AT RH AFT ACCESSORIES COMPARTMENT. SUMMARY OF NRC 00238: FRAME STA Y=1116 LONGERON 21R AT RH AFT ACCESSORIES COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-00-07-2R REPAIR 1 FIG 201. (LP #0337618)
